# SDR LR7A2010072000015

- Difficulty date: July 19, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 62,203 hours, 36,556 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HC5315 FOUND RAMP DOOR INTERIOR INTERCOSTAL BEAM WEB CRACKED AT RAMP STATION 6.1, BL 0, WL 150.  REPLACED BEAM WEB IAW SMP583 CHAPTER 51-60 & 51-70.
